# SDR CA121026001

- Difficulty date: October 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Adapter
- Condition: Failed
- Location: Intake Heater
- Part time: 3,734 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) TAXIING INTO GATE, A BURNING ODOR WAS NOTICED IN THE CABIN. SMOKE WAS ALSO OBSERVED AT THE RT NACELLE. UPON ARRIVAL, THE ENGINES WERE SHUTDOWN AND PASSENGER DEPLANED NORMALLY.  ACFT WAS REMOVED FROM SERVICE AND MAINTENANCE CREW TRAVELED TO THE ACFT LOCATION.  TROUBLESHOOTING REVEALED A FAULTY ENGINE INTAKE HEATER ADAPTOR, REF IPC 30-21-15-01-010D.   ACFT WAS DEFERRED UNDER MEL 30-20-04 AND FERRIED TO A MAINTENANCE BASE.  ENGINE NR 2 INTAKE HEATER ADAPTOR WAS REPLACED AND THE ACFT RELEASED FOR SERVICE.
